There is no sharp transitivity on q6 when Q is a type of Morley rank

Journal of Symbolic Logic 57 (4):1198 - 1212 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275364
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,905
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
On Nontrivial Types of U-Rank.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):548-551.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.

Analytics

Added to PP index
2009-01-28

Total downloads
9 ( #564,887 of 2,293,834 )

Recent downloads (6 months)
1 ( #410,509 of 2,293,834 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature